# SDR FDEA201702140554

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE FUSELAGE FRAME AT UPPER SIDEWALL IS GOUGED AT FR 54 STR 12L. ACCOMPLISHED REPAIR OF MAIN CABIN LT SIDE FUSELAGE FRAME 54 AT STR 12L PER EA 6-5310-T0331338.
